# SDR QXEA200301153

- Difficulty date: September 16, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- Aircraft time: 3,969 hours, 4,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Angle
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LOWER COWL BYPASS DOOR APERTURE RIGHT SIDE SUPPORT ANGLE IS CRACKED. REPAIRED IAW HORIZON AIR EO 6-71-103.
